I had botox injected to fix the '11's' between my eyes, and also in my forehead 2 days ago. I have done my glabella before, but this was the first time I did my forehead. When the nurse did the injection on my left side just above my eyebrow, it felt strange like something was running up my forehead (since I was lying down) but on the inside...botox. Any advise would be greatly appreciated!
Can botox in the glabella region and forehead cause hard under the skin type pimples and indentations?
Doctor Answers (1)
Botox and Side Effects
It is very difficult to give a diagnosis over the internet and without examining the problem.
Consult a Board Certified Plastic Surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.